# SDR DXTA2023012479070

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 3,812 hours, 2,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CBS2B1
- Part serial: 3172M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SECURING THE AIRCRAFT, WITH THE EMER LTS SWITCH IN THE OFF POSITION THE MAIN CABIN DOOR EXIT SIGNS REMAIN ILLUMINATED AS WELL AS THE FLOOR LIGHTING UNDER SEAT 10.  FOUND 1 G SWITCH TRIPPED RESET SWITCH AND REMOVED AND REPLACED #1 POWER SUPPLY WITH REPAIRED UNIT RADIANT POWER CORP CERT # W9PR345Y UNDER WORK ORDER 3488721 DATED 01-23-2023 IAW C680A AMM 33-50-06 OPS CK GOOD NO DEFECTS NOTED BAT THIS TIME.  ORIG SUB DATE: 1/24/2023
